AMS eContent Search Results
Matches for: msc=(57\\\\\\\\\\\\\\\-03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 4729 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] P. V. Paramonov and K. Yu. Fedorovsky. Tverberg's proof of the Jordan closed curve theorem. St. Petersburg Math. J. 27 (2016) 851-860.
Abstract, references, and article information   
View Article: PDF

[92] Irene Pasquinelli. Deligne-Mostow lattices with three fold symmetry and cone metrics on the sphere. Conform. Geom. Dyn. 20 (2016) 235-281.
Abstract, references, and article information   
View Article: PDF

[93] Grant S. Lakeland. Equivalent trace sets for arithmetic Fuchsian groups. Proc. Amer. Math. Soc. 145 (2017) 445-459.
Abstract, references, and article information   
View Article: PDF

[94] Shigenori Matsumoto. Remarks on the horocycle flows for foliations by hyperbolic surfaces. Proc. Amer. Math. Soc. 145 (2017) 355-362.
Abstract, references, and article information   
View Article: PDF

[95] David Cimasoni, Anthony Conway and Kleopatra Zacharova. Splitting numbers and signatures. Proc. Amer. Math. Soc. 144 (2016) 5443-5455.
Abstract, references, and article information   
View Article: PDF

[96] Philippe Destuynder and Caroline Fabre. Singularities occurring in multimaterials with transparent boundary conditions. Quart. Appl. Math. 74 (2016) 443-463.
Abstract, references, and article information
View Article: PDF

[97] Peter Feller and Duncan McCoy. On 2-bridge knots with differing smooth and topological slice genera. Proc. Amer. Math. Soc. 144 (2016) 5435-5442.
Abstract, references, and article information   
View Article: PDF

[98] Yves Benoist and Dominique Hulin. Quasicircles and the conformal group. Conform. Geom. Dyn. 20 (2016) 197-217.
Abstract, references, and article information   
View Article: PDF

[99] Jeffrey Meier, Trent Schirmer and Alexander Zupan. Classification of trisections and the Generalized Property R Conjecture. Proc. Amer. Math. Soc. 144 (2016) 4983-4997.
Abstract, references, and article information   
View Article: PDF

[100] Blake Dadd and Aochen Duan. Constructing infinitely many geometric triangulations of the figure eight knot complement. Proc. Amer. Math. Soc. 144 (2016) 4545-4555.
Abstract, references, and article information   
View Article: PDF

[101] Patrick M. Gilmer and Charles Livingston. Signature jumps and Alexander polynomials for links. Proc. Amer. Math. Soc. 144 (2016) 5407-5417.
Abstract, references, and article information   
View Article: PDF

[102] Bin Yu. Every $3$-manifold admits a structurally stable nonsingular flow with three basic sets. Proc. Amer. Math. Soc. 144 (2016) 4949-4957.
Abstract, references, and article information   
View Article: PDF

[103] Yi Liu. A characterization of virtually embedded subsurfaces in $3$-manifolds. Trans. Amer. Math. Soc. 369 (2017) 1237-1264.
Abstract, references, and article information   
View Article: PDF

[104] Yoshitaka Ishihara and Hiroshi Tamaru. Flat connected finite quandles. Proc. Amer. Math. Soc. 144 (2016) 4959-4971.
Abstract, references, and article information   
View Article: PDF

[105] O. Buse, R. Hind and E. Opshtein. Packing stability for symplectic $4$-manifolds. Trans. Amer. Math. Soc. 368 (2016) 8209-8222.
Abstract, references, and article information   
View Article: PDF

[106] Alexander Kolpakov, Bruno Martelli and Steven Tschantz. Erratum to ``Some hyperbolic three-manifolds that bound geometrically''. Proc. Amer. Math. Soc. 144 (2016) 3647-3648.
Abstract, references, and article information   
View Article: PDF

[107] Woojin Jeon, Ilya Kapovich, Christopher Leininger and Ken’ichi Ohshika. Conical limit points and the Cannon-Thurston map. Conform. Geom. Dyn. 20 (2016) 58-80.
Abstract, references, and article information   
View Article: PDF

[108] Zhiqiang Li. Periodic points and the measure of maximal entropy of an expanding Thurston map. Trans. Amer. Math. Soc. 368 (2016) 8955-8999.
Abstract, references, and article information   
View Article: PDF

[109] Zhongtao Wu. A cabling formula for the $\nu^+$ invariant. Proc. Amer. Math. Soc. 144 (2016) 4089-4098.
Abstract, references, and article information   
View Article: PDF

[110] Margaret I. Doig and Peter D. Horn. On the intersection ring of graph manifolds. Trans. Amer. Math. Soc. 369 (2017) 1185-1203.
Abstract, references, and article information   
View Article: PDF

[111] Katherine Christianson, Justin Goluboff, Linus Hamann and Srikar Varadaraj. Non-left-orderable surgeries on twisted torus knots. Proc. Amer. Math. Soc. 144 (2016) 2683-2696.
Abstract, references, and article information   
View Article: PDF

[112] John B. Etnyre, Rafal Komendarczyk and Patrick Massot. Quantitative Darboux theorems in contact geometry. Trans. Amer. Math. Soc. 368 (2016) 7845-7881.
Abstract, references, and article information   
View Article: PDF

[113] Jair Remigio–Juárez. The link volume of 3-manifolds is not multiplicative under coverings. Proc. Amer. Math. Soc. 144 (2016) 4075-4079.
Abstract, references, and article information   
View Article: PDF

[114] Charles Fefferman, Sanjoy Mitter and Hariharan Narayanan. Testing the manifold hypothesis. J. Amer. Math. Soc. 29 (2016) 983-1049.
Abstract, references, and article information
View Article: PDF

[115] Kenneth L. Baker, Tsuyoshi Kobayashi and Yo’av Rieck. The spectrum of the growth rate of the tunnel number is infinite. Proc. Amer. Math. Soc. 144 (2016) 3609-3618.
Abstract, references, and article information   
View Article: PDF

[116] D. Kotschick, C. Löh and C. Neofytidis. On stability of non-domination under taking products. Proc. Amer. Math. Soc. 144 (2016) 2705-2710.
Abstract, references, and article information
View Article: PDF

[117] Ciprian Manolescu. An introduction to knot Floer homology. Contemporary Mathematics 680 (2016) 99-135.
Book volume table of contents   
View Article: PDF

[118] Sergei Gukov and Ingmar Saberi. Lectures on knot homology and quantum curves. Contemporary Mathematics 680 (2016) 59-97.
Book volume table of contents   
View Article: PDF

[119] Satoshi Nawata and Alexei Oblomkov. Lectures on knot homology. Contemporary Mathematics 680 (2016) 137-177.
Book volume table of contents   
View Article: PDF

[120] Ben Webster. Tensor product algebras, Grassmannians and Khovanov homology. Contemporary Mathematics 680 (2016) 23-58.
Book volume table of contents
View Article: PDF


Results: 91 to 120 of 4729 found      Go to page: 1 2 3 4 5 6 7 > >>